Acta Mathematica Hungarica

, Volume 73, Issue 4, pp 319–326

Universal arrow-free graphs

  • M. Goldstern
  • M. Kojman
Article

DOI: 10.1007/BF00052907

Cite this article as:
Goldstern, M. & Kojman, M. Acta Math Hung (1996) 73: 319. doi:10.1007/BF00052907

Copyright information

© Akadémiai Kiadó 1996

Authors and Affiliations

  • M. Goldstern
    • 1
  • M. Kojman
    • 2
  1. 1.Institute of AlgebraTechnical UniversityWienAustria
  2. 2.Department of MathematicsCarnegie Mellon UniversityPittsburghUSA